Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A character formula for the discrete series of a semisimple Lie group


Author: Jorge Vargas
Journal: Bull. Amer. Math. Soc. 2 (1980), 465-467
MSC (1970): Primary 22E45
DOI: https://doi.org/10.1090/S0273-0979-1980-14770-9
MathSciNet review: 561535
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, et J. de Siebenthal, Les sous-groupes fermés de rang maximum des groupes de Lie clos, Comm. Math. Helv. 23 (1949), 200-221. MR 32659
  • 2. Harish-Chandra, Invariant eigendistributions on a semi-simple Lie group, Trans. Amer. Math. Soc. 119 (1965), 457-508. MR 180631
  • 3. Harish-Chandra, Discrete series for semi-simple Lie groups. II, Acta Math. 116 (1966), 1-111. MR 219666
  • 4. H. Hecht, The characters of Harish-Chandra representations, Math. Ann. 219 (1976), 213-226. MR 427542
  • 5. S. Martens, The characters of the holomorphic discrete series, Proc. Nat. Acad. Sci. U.S.A. vol. 72, no. 9, 1975, pp. 3275-3276. MR 419687
  • 6. W. Schmid, On the characters of the discrete series, Invent. Math. 30 (1975), 47-144. MR 396854

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45

Retrieve articles in all journals with MSC (1970): 22E45


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14770-9

American Mathematical Society